CVS Health - Ibuprofen en cápsulas blandas, 200 mg
- Ibuprofen 200 mg softgels
- Pain reliever
- Easy to swallow softgels
- Calidad CVS Health
Get effective relief from a variety of aches and pains and sleep better with CVS Health Ibuprofen PM. These pain-relieving liquid-filled softgels are easy to swallow and contain 200 mg of ibuprofen per dose, which helps to provide relief from the pain associated with mild headaches and minor arthritis as well as inflammation and other minor aches and pains. It also offers temporary relief of backache, muscular aches, toothache, premenstrual and menstrual cramps, and the common cold. This product also contains Diphenhydramine HCl 25 mg., an ingredient that may help you fall asleep and stay asleep.
Be sure to use this product as directed per the product packaging for best results. Ibuprofen is an NSAID, or nonsteroidal anti-inflammatory drug. This product can be a part of an effective pain management regimen as recommended by your healthcare professional. The diphenhydramine works with the ibuprofen to help ease aches and pains so you can get a good night's sleep. Compare this product to the active ingredient in Advil PM Liqui-Gels (this product is not manufactured or distributed by Pfizer Consumer Healthcare, distributor of Advil PM Liqui-Gels). Use it as directed to get effective, temporary relief from sleeplessness and aches and pains.
|Problema||Alivio del dolor|
|Etapa de vida||Adulto|
|Tipo de producto||Analgésicos|